# SDR C2XA09IA286

- Difficulty date: November 8, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 17,599 hours, 13,408 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Burned
- Location: Galley Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2572, DURING PREFLIGHT THE CREW REPORTED SMOKE/BURNING ODOR WHEN THE FA TURNED ON THE LIGHTS.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE FORWARD GALLEY LIGHT BALLAST, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
